# SDR MALA000136

- Difficulty date: February 6, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- Engine: Ge CT75A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Sensor
- Condition: Obstructed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: B
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

GPZ - FLT 3271 - COMPRESSOR STALL AT 500 FT IN NO ICE, ETOT WAS BEING DIALED DOWN, AIRCRAFT WAS DE-ICED FOR FROST IN THE MORNING, TEMP AT GPZ -18C, IT STALLED AT LEAST 3 TIMES TREND SHOWS HOTTER ON THE LEFT.  BORESCOPED RT ENGINE CND.  REMOVED OBSTRUCTION FROM RT T2 SENSOR.  REPLACED RT IGNITORS, PERFORMED GPA RUNS, ALL CHECKS GOOD.  (M)
